Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Hypersensitivity Reaction Diagnosis

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

possibility of hypersensitivity reaction when restarting Trizivir

I am a 36 y/o male diagnosed HIV+ in 1999. My current cd4 is 766 26%, and VL 56650. I have elected to restart Trizivir and Viread. I have taken both of these medications in the past without any problems apart from the usual run of the mill side...
Eric Daar, M.D.

Response from Eric Daar, M.D.

UCLA School of Medicine
Hi Ray,Thank you for your posting and Merry Christmas to you as well.In order to fully answer your question regarding whether Atripla would be an alternative I would need some additional information. If your only previous regimen was Trizivir and... Read more »

Hypersensitive Reaction to Trizivir?

I started taking Trizivir (my first time with any hiv medication) 14 days ago and I am extremely... Read more »

Nevirapine Hypersensitivity Reaction

After a few months break from 6 years of NVP therapy along with AZT/3TC, I reintroduced the agents... Read more »
Articles
TheBodyPRO.com

Can HLA-B*5701 Testing Help Avoid Abacavir Hypersensitivity Reaction?

Retrospective analyses of abacavir (ABC, Ziagen)-treated individuals who have experienced hypersensitivity reaction (HSR) have suggested that the majority of these abacavir-related events, at least in white and Thai persons, occur in the presence of... Read more »
Tibotec Therapeutics

HIV/AIDS Update -- New Intelence Labeling: Severe Skin and Hypersensitivity Reactions

Dear Healthcare Professional: Tibotec Therapeutics , in cooperation with the U.S. Food and Drug Administration, would like to inform you of an important safety update to the Severe Skin Reactions WARNINGS AND PRECAUTIONS section (5.1) of the... Read more »
New York State Department of Health AIDS Institute

Somatic Symptoms: Mental Health Approach and Differential Diagnosis

Table of Contents Introduction Screening for Somatic Symptoms Assessment, Diagnosis and Management Insomnia Assessment and Diagnosis Management Nonpharmacologic Treatment Pharmacologic Treatment Pain Assessment and Diagnosis ... Read more »
Henry J. Kaiser Family Foundation

Tibotec, FDA Update Warning Label on HIV Drug's Risk of Severe Skin Reaction

Tibotec Therapeutics, a unit of Johnson & Johnson, "has strengthened a warning about serious skin reactions in patients treated with the company's HIV drug Intelence," the FDA and the company said on Wednesday, Reuters reports. Intelence has... Read more »
Connect With Others

Abacavir - Hypersensitivity - EPZICOM

Posted by Survivor, 2 Replies
David, I read your Email and brought the PDF forward. Dr. Ben was very watchful when I initially got started and had follow up calls to me regarding any problems if in deed I was blinded on the Abacavir. Either I am on it and am fine or I am not... Read more »

allergic reactions

Posted by TRex, 2 Replies
Has anyone who is HIV positive had a lot of allergic reactiosn to antibiotics? I had two allergic reactions (the Bactrim one was the one who made me ask for the HIV test).the other one is Keflex. I am on Augmentin now and woke up with another... Read more »

Horrible Allergic Reaction to Atripla

Posted by MikeInPhilly2, 1 Reply
Hello All,

I was diagnosed HIV + on July 5th, 2011.

My doctor and I decided to move immediately and aggressively against the virus and she prescribed Atripla.

I did OK for the first week or so. Then I broke out in a rash that while not very sightly,... Read more »

Life and love after diagnosis?

Posted by hellenwhite0808, 1 Reply
My first reaction to receiving a diagnosis of HIV was the feeling of having a bucket of ice water dumped on my head. I was well beyond rational thought; all I could experience in that moment was a profound chill and the certainty that I was a dead... Read more »